Existence of positive solutions of a Sturm-Liouville BVP on an unbounded time scale
Articles > Article · 2008
Authors: Fatma Serap TOPAL, Ahmet Yantir, Erbil ÇETİN
Journal of Difference Equations and Applications, Journal Indexed in SCI Expanded, International, WoS, 2008, vol 14, pp 287-293
DOI: 10.1080/10236190701596508
Summary
A fixed point theorem of Guo-Krasnoselskii type is used to establish existence results for the nonlinear Sturm-Liouville dynamic equation with the boundary conditions on an unbounded time scale. Later on the positivity and the boundedness of the solutions are obtained by imposing some conditions on f.